Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 270, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Dec 14, 2012, 4:02 PM CST for 7 counties in Texas. It was in force for 28 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 14, 2012, 4:02 PM CST (22:02 UTC)
- Expired
- Dec 14, 2012, 4:30 PM CST
- In force
- 28 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Briscoe County, TX, Crosby County, TX, Floyd County, TX, Hale County, TX, Hockley County, TX, Lubbock County, TX, Swisher County, TX
The radar
The Lubbock radar (KLBB), 70 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 14, 4:04 PM CST | TSTM WND GST 61 | Lubbock, TX | AT KCBD |
| Dec 14, 4:05 PM CST | TSTM WND GST 77 | 3 Wnw Lubbock, TX | |
| Dec 14, 4:06 PM CST | TSTM WND DMG | Lubbock, TX | POWERLINES DOWN ON WOODROW ROAD |
| Dec 14, 4:11 PM CST | TSTM WND DMG | 2 E Shallowater, TX | POWERLINES DOWN NEAR CORN MAZE ON 1294 |
| Dec 14, 4:25 PM CST | TSTM WND GST 73 | Silverton, TX | SILVERTON HS SCHOOLNET |
| Dec 14, 4:35 PM CST | TSTM WND GST 65 | 1 Se Ralls, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 14, 2:28 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1556 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
479 WUUS54 KLUB 142202 SVRLUB TXC045-107-153-189-219-303-437-142230- /O.NEW.KLUB.SV.W.0270.121214T2202Z-121214T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 402 PM CST FRI DEC 14 2012 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN CROSBY COUNTY IN NORTHWEST TEXAS. FLOYD COUNTY IN NORTHWEST TEXAS. HALE COUNTY IN NORTHWEST TEXAS. EASTERN HOCKLEY COUNTY IN NORTHWEST TEXAS. LUBBOCK COUNTY IN NORTHWEST TEXAS. SWISHER COUNTY IN THE PANHANDLE OF TEXAS. BRISCOE COUNTY IN THE PANHANDLE OF TEXAS. * UNTIL 430 PM CST * AT 355 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES EAST OF HAPPY TO SLIDE...OR ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF TULIA TO 18 MILES WEST OF SLATON...AND MOVING EAST AT 65 MPH. * SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE CLAYTONVILLE...IDALOU...RANSOM CANYON...PETERSBURG...MACKENZIE RESERVOIR...LOCKNEY...SILVERTON...FLOYDADA...RALLS... CAPROCK...CEDAR HILL...CAPROCK CANYON ST. PARK PRECAUTIONARY/PREPAREDNESS ACTIONS... BLOWING DUST WITH THIS LINE OF STORMS WILL PRODUCE NEAR ZERO VISIBILITY. THIS STORM HAS A HISTORY OF PRODUCING STRONG WINDS AND VERY HEAVY RAIN. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8067451290. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS. && LAT...LON 3474 10094 3340 10141 3342 10213 3475 10186 TIME...MOT...LOC 2159Z 287DEG 56KT 3467 10161 3339 10188 $$ CWA
1 follow-up statement
388
WWUS54 KLUB 142213
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
413 PM CST FRI DEC 14 2012
TXC219-142221-
/O.CAN.KLUB.SV.W.0270.000000T0000Z-121214T2230Z/
HOCKLEY TX-
413 PM CST FRI DEC 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HOCKLEY COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3474 10094 3340 10141 3342 10207 3467 10187
3474 10186
TIME...MOT...LOC 2211Z 287DEG 56KT 3460 10139 3333 10168
$$
TXC045-107-153-189-303-437-142230-
/O.CON.KLUB.SV.W.0270.000000T0000Z-121214T2230Z/
CROSBY TX-FLOYD TX-HALE TX-LUBBOCK TX-SWISHER TX-BRISCOE TX-
413 PM CST FRI DEC 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BRISCOE...
SWISHER...LUBBOCK...HALE...FLOYD AND WESTERN CROSBY COUNTIES UNTIL
430 PM CST...
AT 407 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED...
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF MACKENZIE
RESERVOIR TO 9 MILES SOUTHWEST OF SLATON...MOVING EAST AT 65 MPH.
IN ADDITION...AT 355 PM A 77 MPH WIND GUST WAS REPORTED IN LUBBOCK
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SILVERTON...FLOYDADA...LOCKNEY...LORENZO...SOUTH PLAINS...CONE...
RALLS...CAPROCK...CEDAR HILL...CAPROCK CANYON ST. PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BLOWING DUST WITH THESE STORMS WILL REDUCE VISIBILITY TO NEAR ZERO.
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS LUBBOCK COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3474 10094 3340 10141 3342 10207 3467 10187
3474 10186
TIME...MOT...LOC 2211Z 287DEG 56KT 3460 10139 3333 10168
$$
CWAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 14, 1:03 PM CST, 2 hours 59 minutes earlier.
Area forecast discussion, Dec 14, 1:03 PM CST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 103 PM CST FRI DEC 14 2012 .SHORT TERM... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE EARLY EVENING ACROSS THE EXTREME SOUTHEASTERN TEXAS PANHANDLE AND EASTERN ROLLING PLAINS. DAMAGING WIND GUSTS WILL BE THE MAIN THREAT AS A LINE OF STORMS AND ASSOCIATED PACIFIC FRONT RACE OFF TO THE EAST. WINDS WILL REMAIN ELEVATED OVERNIGHT DUE TO STRONG SURFACE CYCLOGENESIS ACROSS THE SOUTHERN TO CENTRAL GREAT PLAINS...WITH SPEEDS OF AROUND 20-30 MPH. OVERNIGHT LOWS WILL DROP INTO THE UPPER 20S TO MID 30S ON THE CAPROCK AS SUBSIDENCE AND DRY AIR WILL HAVE A LONGER TIME TO RESIDE FOLLOWING THE FRONT. AREAS OFF THE CAPROCK WILL SEE MOISTURE LINGER LONGER INTO THE EVENING AND NIGHT...THUS ONLY ALLOWING FOR LOWS IN THE UPPER 30S TO LOWER 40S. WINDS WILL INCREASE ONCE AGAIN LATE SATURDAY MORNING OR EARLY AFTERNOON AHEAD OF ANOTHER SHORTWAVE TROUGH AND SUBSEQUENT SECONDARY SURFACE LOW DEVELOPMENT. EXPECT SPEEDS TO BE LESS THAN THOSE ON FRIDAY...BUT STILL BE NEAR ADVISORY CRITERIA AT 25-30 MPH. WILL HOLD OFF ON ADVISORY ISSUANCE AT THIS TIME TO ALLOW ONCOMING SHIFTS TO ASSESS THE POTENTIAL BETTER AND NOT PRODUCE CONFUSION WITH THIS AFTERNOON'S HIGH WIND WARNING. MOSTLY SUNNY SKIES IN A DRIER AIR MASS AND DOWNSLOPE WESTERLY WINDS SHOULD ALLOW TEMPERATURES TO WARM INTO THE UPPER 50S TO NEAR 60 ACROSS NORTHWEST ZONES AND LOWER TO MID 60S JUST ABOUT EVERYWHERE ELSE DESPITE SOMEWHAT COOLER AIR ALOFT IN THE FRONT'S WAKE. && .LONG TERM... QUASI QUIET WEATHER IN THE LONG TERM WITH THE EXCEPTION OF WIND. WINDS SPEEDS WILL DECREASE ON EARLY SUNDAY MORNING...BUT WILL YET AGAIN PICK UP FOR A BRIEF PERIOD ON MONDAY AS A SHORTWAVE APPROACHES THE AREA YET AGAIN...BUT WINDS WILL ONLY INCREASE TO NEAR 15 KTS...A CALM DAY COMPARED TO THE SHORT TERM. WINDS WILL AVERAGE AROUND 10 KTS OUT OF THE WEST FOR THE BEGINNING OF THE WEEK. CONSEQUENTLY...BUT NOT A SURPRISE TO US WEST TEXANS...THE WEATHER WILL BE FAIRLY DRY. THIS STORY WILL HOLD TILL LATE WED/EARLY THURS AS A CANADIAN FRONT PUSHES INTO THE AREA WHICH WILL BRING MORE WINDY CONDITIONS...BUT NO RAIN. WINDS ATM DO NOT SEEM TO BE STRONGER THAN THEY ARE TODAY...SUSTAINING UP TO 25 KTS...BUT THINGS COULD CHANGE OVER TIME AS THE GLOBAL MODELS ARE STILL TRYING TO FIGURE OUT THE TIMING OF THE FRONT. THE GFS IS FASTER THAN THE ECMWF...BRINGING THE FRONT THROUGH WED EVENING...WITH THE ECMWF LAGGING BEHIND ABOUT 12 HOURS BEHIND WITH A FROPA EARLY THURS MORNING. HAVE WENT A BIT DOWN THE MIDDLE OF THE 2 MODELS WITH THE FROPA WITH IT BEING NEARLY A WEEK OUT...BUT HAVE LEANED A BIT MORE ON THE FASTER SIDE. ALDRICH && .PRELIMINARY POINT TEMPS/POPS... FRIONA 29 57 26 54 26 / 0 0 0 0 0 TULIA 32 59 28 55 27 / 0 0 0 0 0 PLAINVIEW 32 59 28 55 28 / 0 0 0 0 0 LEVELLAND 31 60 30 58 31 / 0 0 0 0 0 LUBBOCK 33 62 31 57 30 / 0 0 0 0 0 DENVER CITY 30 62 32 60 33 / 0 0 0 0 0 BROWNFIELD 32 62 31 59 33 / 0 0 0 0 0 CHILDRESS 39 66 34 61 32 / 20 0 0 0 0 SPUR 37 65 34 63 32 / 10 0 0 0 0 ASPERMONT 41 68 38 66 34 / 20 0 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>023-027>029-033>035-039>041. && 31/51
Hazardous weather outlook, Dec 14, 11:20 AM CST, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1120 AM CST FRI DEC 14 2012 TXZ021>044-151730- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1120 AM CST FRI DEC 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE A POWERFUL STORM SYSTEM WILL MOVE ACROSS THE REGION TODAY PUSHING A STRONG PACIFIC FRONT THROUGH THE AREA FROM MID AFTERNOON TO EARLY EVENING. AHEAD OF THE FRONT...LOW LEVEL MOISTURE IS IN PLACE ACROSS THE REGION WHICH WILL COMBINE WITH THE STRONG LIFT AND COOL TEMPERATURES ALOFT TO RESULT IN SCATTERED TO NUMEROUS STRONG TO SEVERE THUNDERSTORMS. THE MAIN SEVERE WEATHER THREAT WILL BE FROM DAMAGING DOWNBURST WINDS. SMALL HAIL MAY ALSO BE POSSIBLE WITH SOME OF THE STORMS. THE THREAT FOR THUNDERSTORMS WILL COME TO AN END FROM WEST TO EAST ACROSS THE REGION THIS AFTERNOON THROUGH EARLY EVENING. NON PRECIPITATION AS THE FRONT PUSHES ACROSS THE REGION AND IMMEDIATELY AFTER ANY THUNDERSTORMS MOVE EAST...STRONG SUSTAINED WINDS WILL DEVELOP. A WEST WIND WITH SUSTAINED SPEEDS OF 40 TO 50 MPH AND GUSTS APPROACHING 60 MPH WILL BE POSSIBLE. A HIGH WIND WARNING IS IN EFFECT FROM 2 PM THROUGH 6 PM FOR THE WESTERN AND CENTRAL EXTREME SOUTHERN TEXAS PANHANDLE AND SOUTH PLAINS...OR AREAS ALONG AND WEST OF THE INTERSTATE 27 AND HIGHWAY 87 CORRIDOR. THIS WILL CREATE A STRONG CROSS WIND ON ANY HIGHWAYS RUNNING NORTH AND SOUTH ACROSS THE SOUTH PLAINS. PATCHY BLOWING DUST MAY ALSO BE POSSIBLE RESULTING IN REDUCED VISIBILITIES BELOW ONE MILE AT TIMES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY BREEZY WINDS WILL REDEVELOP AGAIN ON SATURDAY AFTERNOON ALTHOUGH SPEEDS WILL BE 25 TO 35 MPH WITH GUSTS TO 45 MPH. AREAS OF BLOWING DUST WILL ONCE AGAIN BE POSSIBLE SATURDAY AFTERNOON. FOR SUNDAY THROUGH THURSDAY...THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO STANDBY AND BE READY TO ACTIVATE EARLY THIS AFTERNOON THROUGH EARLY EVENING.
In the hours before
Local storm report, Dec 14, 3:18 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
318 PM CST FRI DEC 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND GST DIMMITT 34.55N 102.31W
12/14/2012 M59 MPH CASTRO TX BROADCAST MEDIA
DIMMIT MIDDLE SCHOOL SCHOOLNET
&&
EVENT NUMBER LUB1200409
JGDLocal storm report, Dec 14, 3:25 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
325 PM CST FRI DEC 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST 2 NE DIMMITT 34.57N 102.29W
12/14/2012 M74 MPH CASTRO TX MESONET
&&
EVENT NUMBER LUB1200410
JGDLocal storm report, Dec 14, 3:28 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
328 PM CST FRI DEC 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 4 S SUDAN 34.01N 102.53W
12/14/2012 LAMB TX SKYWARN SPOTTER
POWER LINES DOWN AT 303 AND 37
&&
EVENT NUMBER LUB1200411
JGDSpecial weather statement, Dec 14, 3:30 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 330 PM CST FRI DEC 14 2012 TXZ040-041-142200- LYNN-TERRY- 330 PM CST FRI DEC 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR TERRY AND LYNN COUNTIES... AT 328 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 26 MILES NORTHWEST OF TAHOKA TO 33 MILES SOUTHWEST OF TAHOKA...MOVING EAST NORTHEAST AT 60 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH WITH GUSTS TO 60 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE ALL POSSIBLE WITH THESE STORMS. GUSTY WINDS WILL RESULT IN AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITIES TO AROUND 1 MILE AT TIMES. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES AND LARGE HOLIDAY DECORATIONS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 3337 10216 3339 10156 3297 10156 3296 10224 TIME...MOT...LOC 2129Z 270DEG 54KT 3340 10208 3287 10216 31
Local storm report, Dec 14, 3:33 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
333 PM CST FRI DEC 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST 4 S LEVELLAND 33.52N 102.36W
12/14/2012 M62 MPH HOCKLEY TX MESONET
&&
EVENT NUMBER LUB1200412
JGDLocal storm report, Dec 14, 3:38 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
338 PM CST FRI DEC 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND GST HART 34.39N 102.11W
12/14/2012 M63 MPH CASTRO TX BROADCAST MEDIA
HART ELEMENTARY SCHOOLNET
&&
EVENT NUMBER LUB1200413
JGDThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 7:00 AM CST | High Wind Warning | LUB | Bailey, Castro, Cochran, Hale, Hockley, Lamb and 6 more | 11 hr |
| Dec 14, 2:30 PM CST | Special Weather Statement | LUB | Bailey, Castro, Cochran, Hale, Hockley, Lamb and 4 more | 60 min |
| Dec 14, 2:58 PM CST | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 32 min |
| Dec 14, 3:25 PM CST | Severe Thunderstorm Warning | LUB | Castro, Floyd, Hale, Hockley, Lamb, Lubbock and 1 more | 35 min |
| Dec 14, 3:30 PM CST | Special Weather Statement | LUB | Lynn | 30 min |
| Dec 14, 4:09 PM CST | Special Weather Statement | LUB | Garza, Lynn | 36 min |
| Dec 14, 4:28 PM CST | Severe Thunderstorm Warning | LUB | Briscoe, Crosby, Floyd, Hall, Lubbock, Motley | 32 min |
| Dec 14, 4:39 PM CST | Special Weather Statement | LUB | Childress, Cottle, Dickens, Hall, Kent, King and 2 more | 21 min |
| Dec 14, 4:51 PM CST | Severe Thunderstorm Warning | LUB | Briscoe, Crosby, Dickens, Floyd, Hall, Motley | 24 min |
| Dec 14, 5:16 PM CST | Severe Thunderstorm Warning | LUB | Childress, Cottle, Dickens, Hall, King, Motley | 29 min |
| Dec 14, 5:45 PM CST | Special Weather Statement | LUB | Cottle, King, Stonewall | 30 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.